# SDR DXTA2021110851470

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N431QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500507
- Aircraft time: 2,178 hours, 1,687 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BRK FAIL YELLOW CAS: PARKING BRAKE RELEASED ......NO PEDAL PRESSURE OR BRAKES LEFT SIDE, RIGHT SIDE HAD PEDAL PRESSURE BUT NO BRAKES.  EMERGENCY BRAKING EMPLOYED TO A SUCCESSFUL STOP. BRAKE FAIL CAS ILLUMINATED SHORTLY AFTER PARKING BRAKE RELEASED.
